MAUDE Adverse Event Report: ENCORE MEDICAL L.P ENCORE SHOULDER; HEAD, HUMERAL, NEUTRAL, 46-16

ENCORE MEDICAL L.P ENCORE SHOULDER; HEAD, HUMERAL, NEUTRAL, 46-16
Model Number 520-46-016
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as dislocation.The previous surgery and the surgery detailed in this event occurred 6 years and 10 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There was an ncmr #(b)(4) associated with the main part #520-46-016, head, humeral, neutral, 46-16 which documents that out of (b)(4) parts lot, 3 parts were rejected due to damage in boxes.Later the rejected parts were reworked and accepted after proper justification.All other items in the lot were met with fit, form and function requirements.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to dislocation.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, prolonged overhead activities, inadequate soft tissue support, patient activities or trauma.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - dislocation of humeral head from glenoid.

Brand Name
ENCORE SHOULDER
Common Device Name
HEAD, HUMERAL, NEUTRAL, 46-16
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key14317693
Report Number1644408-2022-00586
Device Sequence Number14795866
Product Code KWS
UDI-Device Identifier00888912145145
UDI-Public(01)00888912145145
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080402
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number520-46-016
Device Catalogue Number520-46-016
Device Lot Number917C1083
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Initial Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-00-000 LOT 878C1463; 520-01-242 LOT 191G1071
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale